Revista Colombiana de Matemáticas
versão impressa ISSN 0034-7426
MACIAS-DIAZ, JORGE EDUARDO. An Alternative Proof of Hill's Criterion of Freeness for Abelian Groups. Rev.colomb.mat. [online]. 2010, vol.44, n.1, pp. 59-64. ISSN 0034-7426.
In this note we provide a different proof of Hill's criteria of freeness for abelian groups. Our proof hinges on the construction of suitable G(ℵ0)-families of subgroups of the links in Hill's theorem and, ultimately, on the construction of such a family of pure subgroups of the group itself.
Palavras-chave : Abelian group; Freeness; Hill's criterion; G(\aleph0)-family; Purity.